Journal Article

Almost certain time-optimal positional control


in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 13, issue 1, pages 63-77
Published in print March 1996 | ISSN: 0265-0754
e-ISSN: 1471-6887 | DOI:
Almost certain time-optimal positional control

Show Summary Details


The present paper deals with a time-optimal control of positional objects whose dynamics are described by a differential inclusion with discontinuous right-hand side. The contents of this paper consist of a probabilistic concept of solving the above task. The existence and characteristics of an almost certain time-optimal control are shown. In compliance with the results obtained, the switching curve, well known from the (deterministic) classical case, has been ‘blurred’ by a random factor introduced here to the switching region. The material presented constitutes a suitable basis for the creation of technical suboptimal control structures, which can be applied successfully in engineering practice. Empirical experiments confirm numerous advantages of the systems designed, especially in the area of robustness.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.